# SDR MASA2013061652485

- Difficulty date: June 15, 2013
- Submitted: June 16, 2013
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 24,516 hours, 19,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WOULD NOT OPEN.  MX ADJUSTED INNER HANDLE DETENT ASSY, OPS NORM.
